Depo shot

analiah

Hey girls! Ok so i’m a little concerned about everything going on down there, lol.. so i’ve been on & off the depo shot, every time my 3 months is up - my period goes back to normal. I got on it in August, so you know the 3 months was up in November. (didnt get the shot again) In december i had my period for a week & a half ! My bf & I had a little accident before or after my period ( i can’t remember ) but i haven’t had my period since then.. in late January / early February, I was sick! Everything sounded gross, I couldn’t eat without wanting to throw up, I was having horrible cramps, & always sleepy. It worried me a little so i took two tests : negative. a couple of weeks later I felt the same & i was very emotional so i took 4 more tests : all negative.. I heard that the depo shot can cause a lot of side effects, but idk, i know i shouldn’t trust google 100%.. has anyone else had this problem? what should i do?